Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 20, Number 2

All articles in this issue are freely accessible.

Memoir on the general theory of surfaces and rectilinear congruences
Gabriel M. Green.
Trans. Amer. Math. Soc. 20 (1919), 79-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501117
Modular concomitant scales, with a fundamental system of formal covariants, modulo $3$, of the binary quadratic
Oliver Edmunds Glenn.
Trans. Amer. Math. Soc. 20 (1919), 154-168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501118
Concerning a set of postulates for plane analysis situs
Robert L. Moore.
Trans. Amer. Math. Soc. 20 (1919), 169-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501119
On the limit functions of sequences of continuous functions converging relatively uniformly
E. W. Chittenden.
Trans. Amer. Math. Soc. 20 (1919), 179-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501120